# SDR 2007FA0000996

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 7,707 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Part number: 086210057
- Condition: Broken
- Location: Te Flaps
- Part time: 7,707 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION THE RT SIDE FLAPS RETRACTED SUDDENLY LEAVING THE LT FLAPS DOWN.  FOUND THE PUSHROD TUBE CONNECTING THE IB AND MIDDLE FLAP BELLCRANK TO HAVE FAILED AT THE OB END OF THE TUBE.  THE TUBE APPEARS TO HAVE BEEN ABOUT 60 PERCENT CRACKED THROUGH THE DIAMETER FOR SOME TIME, POSSIBLY SINCE NEW.  THIS FAILURE OCCURRED JUST BELOW THE LOCK NUT WHICH SECURES THE ROD END TO THE TUBE, AND THE FAILED AREA IS IN THE THREADED PORTION OF THE TUBE MAKING IT DIFFICULT OR IMPOSSIBLE TO SEE A DEVELOPING CRACK.
